Equivariant Casson invariants and links of singularities

Olivier Collin, Nikolai Saveliev

Research output: Contribution to journalArticle

Abstract

The equivariant Casson invariants and links of singularities were discussed. The graph homology spheres endowed with an involution representing them as double branched cover of S3 with branch set a Montesinos knot were elaborated. An explicit formula for the equivariant Casson invariant of such manifold was also derived.

Original languageEnglish (US)
Pages (from-to)151-165
Number of pages15
JournalActa Applicandae Mathematicae
Volume75
Issue number1-3
DOIs
StatePublished - Jan 1 2003
Externally publishedYes

Keywords

  • Casson invariant
  • Floer homology
  • Gauge theory
  • Links of complex singularities

ASJC Scopus subject areas

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Equivariant Casson invariants and links of singularities'. Together they form a unique fingerprint.

  • Cite this